# SDR FDEA201507262411

- Difficulty date: July 26, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 768 hours, 17,425 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Mcd
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK SEAT TRACK BETWEEN POSITION 9L & 10L IS LOOSE.  THE FORWARD SEAT TRACK LOBE IS WORN, WILL NOT HOLD LOCK IN POSITION.  NO STRUCTURAL DAMAGE FOUND.  LOCK IS R & R IN COAT CLOSET.  REPLACED DAMAGED SEAT TRACK SECTION IAW SRM 53-00-52-2R FIG 201.  INSTALLED FLOOR PANELS IAW SRM 51-31-01 & INSTALLED LOADING SYSTEM IAW AMM 25-59-25-4.
